# SDR W6HR9640

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416MA
- Make and model: Bell 222U
- Aircraft serial: 47526
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mt
- Part number: 222331617101
- Condition: Worn Excess
- Location: M/R Xmsn
- Component: 222031602107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION MOUNTIS WORN EXCESSIVELY. ELASTOMERIC MATERIAL IS SEPERATED FROM INNER THREADED BOSS WHERE ROD END IS THREADED INTO.
